# SDR AALA201707149008

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 50,392 hours, 28,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Part number: 504529405
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE PLASTIC ENCLOSURE UNSECURE.  SECURED THE L2 DOOR SLIDE BUSTLES.
